Functions of Binomial Type Mapping Groupoids into Rings.
Mathematische Zeitschrift, Tome 154 (1977), pp. 115-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__154_172515,
author = {J\'anos Acz\'el},
title = {Functions of {Binomial} {Type} {Mapping} {Groupoids} into {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {115--124},
year = {1977},
volume = {154},
zbl = {0335.39007},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__154_172515/}
}
János Aczél. Functions of Binomial Type Mapping Groupoids into Rings.. Mathematische Zeitschrift, Tome 154 (1977), pp. 115-124. http://geodesic.mathdoc.fr/item/MZ_1977__154_172515/